The Michigan Mathematical Journal

The index of a Farey sequence

R. R. Hall and Peter Shiu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 51, Issue 1 (2003), 209-223.

Dates
First available in Project Euclid: 8 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1049832901

Digital Object Identifier
doi:10.1307/mmj/1049832901

Mathematical Reviews number (MathSciNet)
MR1960929

Zentralblatt MATH identifier
1038.11062

Subjects
Primary: 11B57: Farey sequences; the sequences ${1^k, 2^k, \cdots}$
Secondary: 11F20: Dedekind eta function, Dedekind sums 11L07: Estimates on exponential sums

Citation

Hall, R. R.; Shiu, Peter. The index of a Farey sequence. Michigan Math. J. 51 (2003), no. 1, 209--223. doi:10.1307/mmj/1049832901. https://projecteuclid.org/euclid.mmj/1049832901


Export citation

References

  • F. P. Boca, C. Cobeli, and A. Zaharescu, A conjecture of R. R. Hall on Farey arcs, J. Reine Angew. Math. 535 (2001), 207--236.
  • F. P. Boca, R. N. Gologan, and A. Zaharescu, On the index of Farey sequences, preprint, 2001.
  • R. R. Hall, On consecutive Farey arcs II, Acta Arith. 66 (1994), 1--9.
  • R. R. Hall and M. N. Huxley, Dedekind sums and continued fractions, Acta Arith. 63 (1993), 79--90.
  • R. R. Hall and G. Tenenbaum, On consecutive Farey arcs, Acta Arith. 44 (1984), 397--405.
  • C. Jia, On the mean value of Dedekind sums, J. Number Theory 87 (2001), 173--188.
  • E. C. Titchmarsh, The theory of the Riemann zeta-function, 2nd ed. (D. R. Heath-Brown, ed.), Oxford University Press, New York, 1986.
  • D. Zagier, Nombres de classes et fractions continues, Journées Arithmétiques de Bordeaux (Conference, Univ. Bordeaux, 1974), Astérisque 24--25 (1975), 81--97.